| Model Number |
MAF-GM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the flex video scope image guide hose coating had peeled off.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation and the information provided, it was presumed that the event was caused by stress of repeated use, external factors, or handling of the device.The following is included in the instructions for use (ifu): it was confirmed that instructions for airway mobilescope olympus maf-gm2 operation manual chapter 3, ¿preparation and inspection¿ section 3.6, ¿inspection of the endoscope¿ describes how to inspect for the event.Olympus will continue to monitor field performance for this device.